Alert archive / Wisconsin / Frost Advisories in 2016

Frost Advisory 6, NWS Green Bay, WI

October 7, 201615 counties in Wisconsin

NWS Green Bay, WI issued this frost advisory at Oct 7, 2016, 3:42 AM CDT for 15 counties in Wisconsin. It took effect at Oct 8, 2016, 3:00 AM CDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Oct 7, 2016, 3:42 AM CDT (08:42 UTC)
In effect from
Oct 8, 2016, 3:00 AM CDT
Expired
Oct 8, 2016, 7:28 AM CDT
In force
4 hr
Issued by
NWS Green Bay, WI

Counties Florence County, WI, Forest County, WI, Langlade County, WI, Lincoln County, WI, Marathon County, WI, Marinette County, WI, Menominee County, WI, Oconto County, WI, Oneida County, WI, Portage County, WI, Shawano County, WI, Vilas County, WI, Waupaca County, WI, Waushara County, WI, Wood County, WI

The radar

The Green Bay radar (KGRB), 101 km from the middle of the area, began a volume at 08:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.7 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2016-10-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 332 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2016-10-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
332 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
617 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

227 
WWUS73 KGRB 070842
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
342 AM CDT FRI OCT 7 2016

...FIRST WIDESPREAD FROST OF THE SEASON FOR MUCH CENTRAL AND NORTH
CENTRAL WISCONSIN...

.A MUCH COOLER AND DRIER AIR MASS WILL INVADE THE AREA TODAY IN
THE WAKE OF A STRONG COLD FRONT. CLEARING SKIES AND LIGHT WINDS
TONIGHT WILL ALLOW TEMPERATURES TO PLUMMET TO THE LOWER TO MIDDLE
30S, RESULTING IN A WIDESPREAD FROST.

WIZ005-010>012-018-019-030-035-036-071700-
/O.NEW.KGRB.FR.Y.0006.161008T0800Z-161008T1400Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD-
PORTAGE-
INCLUDING THE CITIES OF...EAGLE RIVER...LAC DU FLAMBEAU...
RHINELANDER...CRANDON...AURORA...COMMONWEALTH...SPREAD EAGLE...
MERRILL...TOMAHAWK...ANTIGO...WAUSAU...MARSHFIELD...
WISCONSIN RAPIDS...STEVENS POINT...PLOVER
342 AM CDT FRI OCT 7 2016

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT SATURDAY. 

* TEMPERATURE...SATURDAY MORNING LOW TEMPERATURES FROM 30 TO 35.|

* IMPACTS...FROST MAY DAMAGE OR KILL SENSITIVE VEGETATION IF NOT 
  COVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
5 follow-up statements
598 
WWUS73 KGRB 071617
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1117 AM CDT FRI OCT 7 2016

...FIRST WIDESPREAD FROST OF THE SEASON FOR MUCH CENTRAL AND
NORTH CENTRAL WISCONSIN...

.A MUCH COOLER AND DRIER AIR MASS HAS OVERSPREAD THE AREA IN THE
WAKE OF A STRONG COLD FRONT. MOSTLY CLEAR TO PARTLY CLOUDY SKIES
AND DIMINISHED WINDS TONIGHT WILL ALLOW TEMPERATURES TO PLUMMET
INTO THE LOWER TO MIDDLE 30S...RESULTING IN A WIDESPREAD FROST.

WIZ005-010>012-018-019-030-035-036-072100-
/O.CON.KGRB.FR.Y.0006.161008T0800Z-161008T1400Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD-
PORTAGE-
INCLUDING THE CITIES OF...EAGLE RIVER...LAC DU FLAMBEAU...
RHINELANDER...CRANDON...AURORA...COMMONWEALTH...SPREAD EAGLE...
MERRILL...TOMAHAWK...ANTIGO...WAUSAU...MARSHFIELD...
WISCONSIN RAPIDS...STEVENS POINT...PLOVER
1117 AM CDT FRI OCT 7 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT
SATURDAY...

* TEMPERATURE...LOWS TONIGHT WILL RANGE FROM 30 TO 35.

* IMPACTS...FROST MAY DAMAGE OR KILL SENSITIVE VEGETATION IF NOT 
  COVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

AK
482 
WWUS73 KGRB 071942
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
242 PM CDT FRI OCT 7 2016

...FIRST FROST OF THE SEASON FOR MUCH CENTRAL AND NORTH CENTRAL
WISCONSIN...

.A MUCH COOLER AND DRIER AIR MASS HAS OVERSPREAD THE AREA IN THE
WAKE OF A STRONG COLD FRONT. MOSTLY CLEAR TO PARTLY CLOUDY SKIES
AND DIMINISHED WINDS TONIGHT WILL ALLOW TEMPERATURES TO PLUMMET
INTO THE LOWER TO MIDDLE 30S...RESULTING IN A WIDESPREAD FROST.

WIZ005-010>012-018-019-030-035-036-080300-
/O.CON.KGRB.FR.Y.0006.161008T0800Z-161008T1400Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD-
PORTAGE-
INCLUDING THE CITIES OF...EAGLE RIVER...LAC DU FLAMBEAU...
RHINELANDER...CRANDON...AURORA...COMMONWEALTH...SPREAD EAGLE...
MERRILL...TOMAHAWK...ANTIGO...WAUSAU...MARSHFIELD...
WISCONSIN RAPIDS...STEVENS POINT...PLOVER
242 PM CDT FRI OCT 7 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT
SATURDAY...

* TEMPERATURE...LOWS TONIGHT WILL RANGE FROM 30 TO 35.

* IMPACTS...FROST MAY DAMAGE OR KILL SENSITIVE VEGETATION IF NOT 
  COVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

AK
598 
WWUS73 KGRB 080130
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
830 PM CDT FRI OCT 7 2016

...FIRST FROST OF THE SEASON FOR MUCH OF CENTRAL AND NORTH
CENTRAL WISCONSIN...

.A MUCH COOLER AND DRIER AIR MASS HAS OVERSPREAD THE AREA IN THE
WAKE OF A STRONG COLD FRONT. MOSTLY CLEAR TO PARTLY CLOUDY SKIES
AND DIMINISHED WINDS TONIGHT WILL ALLOW TEMPERATURES TO PLUMMET
INTO THE LOWER TO MIDDLE 30S...RESULTING IN A WIDESPREAD FROST.

WIZ013-020-021-031-037-045-073-074-080930-
/O.EXA.KGRB.FR.Y.0006.161008T0800Z-161008T1400Z/
NORTHERN MARINETTE COUNTY-MENOMINEE-NORTHERN OCONTO COUNTY-
SHAWANO-WAUPACA-WAUSHARA-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
INCLUDING THE CITIES OF...NIAGARA...WAUSAUKEE...KESHENA...
NEOPIT...MOUNTAIN...LAKEWOOD...TOWNSEND...SHAWANO...NEW LONDON...
WAUPACA...CLINTONVILLE...REDGRANITE...WAUTOMA...HARMONY...
PESHTIGO...PORTERFIELD...CRIVITZ...HIGH FALLS RESERVOIR...
LOOMIS...MIDDLE INLET...LITTLE SUAMICO...SOBIESKI...BROOKSIDE...
OCONTO...PENSAUKEE
830 PM CDT FRI OCT 7 2016

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT SATURDAY. 

* TEMPERATURE...LOWS TONIGHT WILL RANGE FROM 30 TO 35.

* IMPACTS...FROST MAY DAMAGE OR KILL SENSITIVE VEGETATION IF NOT 
  COVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

WIZ005-010>012-018-019-030-035-036-080930-
/O.CON.KGRB.FR.Y.0006.161008T0800Z-161008T1400Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD-
PORTAGE-
INCLUDING THE CITIES OF...EAGLE RIVER...LAC DU FLAMBEAU...
RHINELANDER...CRANDON...AURORA...COMMONWEALTH...SPREAD EAGLE...
MERRILL...TOMAHAWK...ANTIGO...WAUSAU...MARSHFIELD...
WISCONSIN RAPIDS...STEVENS POINT...PLOVER
830 PM CDT FRI OCT 7 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT
SATURDAY...

* TEMPERATURE...LOWS TONIGHT WILL RANGE FROM 30 TO 35.

* IMPACTS...FROST MAY DAMAGE OR KILL SENSITIVE VEGETATION IF NOT 
  COVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

KURIMSKI
396 
WWUS73 KGRB 080803
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
303 AM CDT SAT OCT 8 2016

...FIRST FROST OF THE SEASON FOR MUCH OF CENTRAL AND NORTH
CENTRAL WISCONSIN...

.A MUCH COOLER AND DRIER AIR MASS HAS OVERSPREAD THE AREA IN THE
WAKE OF A STRONG COLD FRONT. TEMPERATURES FALLING TO THE LOWER TO
MIDDLE 30S WILL RESULT IN A WIDESPREAD FROST EARLY THIS MORNING.
MORE CLOUDS ACROSS NORTHERN WISCONSIN EARLY THIS MORNING MAY
PRODUCE MORE OF A PATCHY FROST. THERE IS ANOTHER CHANCE FOR FROST
OR FREEZING TEMPERATURES SATURDAY NIGHT. 


WIZ005-010>013-018>021-030-031-035>037-045-073-074-081400-
/O.CON.KGRB.FR.Y.0006.000000T0000Z-161008T1400Z/
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-MARATHON-SHAWANO-WOOD-
PORTAGE-WAUPACA-WAUSHARA-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
INCLUDING THE CITIES OF...EAGLE RIVER...LAC DU FLAMBEAU...
RHINELANDER...CRANDON...AURORA...COMMONWEALTH...SPREAD EAGLE...
NIAGARA...WAUSAUKEE...MERRILL...TOMAHAWK...ANTIGO...KESHENA...
NEOPIT...MOUNTAIN...LAKEWOOD...TOWNSEND...WAUSAU...SHAWANO...
MARSHFIELD...WISCONSIN RAPIDS...STEVENS POINT...PLOVER...
NEW LONDON...WAUPACA...CLINTONVILLE...REDGRANITE...WAUTOMA...
HARMONY...PESHTIGO...PORTERFIELD...CRIVITZ...
HIGH FALLS RESERVOIR...LOOMIS...MIDDLE INLET...LITTLE SUAMICO...
SOBIESKI...BROOKSIDE...OCONTO...PENSAUKEE
303 AM CDT SAT OCT 8 2016

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* TEMPERATURE...LOWS EARLY THIS MORNING WILL RANGE FROM 30 TO 35.

* IMPACTS...FROST MAY DAMAGE OR KILL SENSITIVE VEGETATION IF NOT 
  COVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
298 
WWUS73 KGRB 081228
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
728 AM CDT SAT OCT 8 2016

WIZ005-010>013-018>021-030-031-035>037-045-073-074-081330-
/O.CAN.KGRB.FR.Y.0006.000000T0000Z-161008T1400Z/
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-MARATHON-SHAWANO-WOOD-
PORTAGE-WAUPACA-WAUSHARA-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
INCLUDING THE CITIES OF...EAGLE RIVER...LAC DU FLAMBEAU...
RHINELANDER...CRANDON...AURORA...COMMONWEALTH...SPREAD EAGLE...
NIAGARA...WAUSAUKEE...MERRILL...TOMAHAWK...ANTIGO...KESHENA...
NEOPIT...MOUNTAIN...LAKEWOOD...TOWNSEND...WAUSAU...SHAWANO...
MARSHFIELD...WISCONSIN RAPIDS...STEVENS POINT...PLOVER...
NEW LONDON...WAUPACA...CLINTONVILLE...REDGRANITE...WAUTOMA...
HARMONY...PESHTIGO...PORTERFIELD...CRIVITZ...
HIGH FALLS RESERVOIR...LOOMIS...MIDDLE INLET...LITTLE SUAMICO...
SOBIESKI...BROOKSIDE...OCONTO...PENSAUKEE
728 AM CDT SAT OCT 8 2016

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE FROST
ADVISORY. 

COLDER AIR WILL CONTINUE TO POUR INTO THE AREA THIS WEEKEND.
ADDITIONAL FROST HEADLINES MAY BE NEEDED FOR TONIGHT.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this frost advisory went out at Oct 7, 3:35 AM CDT, 7 minutes earlier.

Area forecast discussion, Oct 7, 3:35 AM CDT, 7 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
335 AM CDT FRI OCT 7 2016

Forecast discussion for routine morning forecast issuance

.SHORT TERM...Today...Tonight...and Saturday
Issued at 332 AM CDT Fri Oct 7 2016

Primary concern deals with the elements with a strong cold front
passage this morning. Shower and thunderstorm coverage before and
during the passage will be the first issue followed by the gusty
west winds in the fronts wake. A cluster of storms along the warm
front will lift north early this morning followed by the cold
front wind shift toward daybreak. Showers and storms will end
quickly over Central Wisconsin this morning with subsidence
approaching from the west. Issued an SPS for combination of wind
gust potential, first for strong winds off the surface mixing down
with showers and storms before the front and then gusty west winds
in the wake of the front.

Gusty west winds will allow a much colder and drier air mass to
pour into the region today. Daytime temperatures will be nearly
steady over Western Wisconsin to morning highs over Eastern
sections.

Decreasing clouds and the cooler drier air mass will lead to near
freezing temperatures tonight. Boundary winds may be enough to
limit frost, but the cold spots over North Central and Central
Wisconsin may produce pockets of freezing temperatures. Will
coordinate with area offices for frost headlines late tonight, but
for now will include NC WI and C WI.

A series of short wave troughs may tend to keep more clouds
around the northern Great Lake region tonight into Saturday. But
the air mass is cold with near freezing temperatures still
possible. A few flurries will also be possible far north if the
air mass remains saturated.

.LONG TERM...Saturday Night Through Thursday
Issued at 332 AM CDT Fri Oct 7 2016

Cooler temperatures can be expected Saturday night with a weak
upper level ridge and surface high pressure over the region. Light
winds, clearing skies and temperatures falling into the lower to
middle 30s will result in areas of frost across north central and
central Wisconsin. It should be slightly warmer on Sunday in
return flow around the departing surface high, so high temperatures
will be slightly above normal. Warmer air and a little more wind
on Sunday night should prevent frost from becoming an issue.
Continued warm advection ahead of an approaching surface system
should result in much warmer than normal highs for Monday.

Models showed a cold front moving through Wisconsin Tuesday
through Tuesday night. The best upper support looks to be north
of the state so have only included a chance for showers in
northern Wisconsin. High temperatures, in the wake of the cold
front, should be within a couple of degrees of normal on Wednesday
and Thursday.
&&

.AVIATION...for 06Z TAF Issuance
Issued at 1034 PM CDT Thu Oct 6 2016

showers and thunderstorms are likely tonight as a
cold front approaches from the west. IFR conditions are expected
in most places. Westerly surface winds will gust to 30 knots or
after the front passes by Friday morning. Clearing skies are
expected Friday afternoon over all but the far north. Good flying
weather is forecast Saturday through Sunday.
&&

.MARINE...
Issued at 332 AM CDT Fri Oct 7 2016

Strong gusty south winds ahead of strong cold front will turn
west and remain gusty during and just after passage. A gale
warning remains in effect for the central Bay and northern Lake
Michigan nearshore waters, while a small craft advisory is in
effect for the southern Bay and central Lake Michigan nearshore
waters.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Frost Advisory from 3 AM to 9 AM CDT Saturday FOR WIZ005-010>012-
018-019-030-035-036.
&&

SHORT TERM.....TDH
LONG TERM......MG
AVIATION.......RDM
MARINE.........TDH
Hazardous weather outlook, Oct 6, 3:04 PM CDT, 12 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
304 PM CDT THU OCT 6 2016

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-072015-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
304 PM CDT THU OCT 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A GOOD CHANCE OF THUNDERSTORMS OVER THE ENTIRE REGION.
THERE IS A MARGINAL RISK OF SEVERE STORMS OVER MUCH OF CENTRAL
WISCONSIN AND THE FOX VALLEY. DAMAGING WINDS...LARGE HAIL AND
LOCALLY HEAVY RAINFALL ARE THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

A MUCH COOLER AIR MASS WILL ARRIVE DURING THE WEEKEND. FROST OR
FREEZE HEADLINES ARE POSSIBLE, ESPECIALLY ACROSS CENTRAL AND
NORTH CENTRAL WISCONSIN.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS NORTHERN WISCONSIN
TUESDAY INTO TUESDAY NIGHT, BUT SEVERE WEATHER IS NOT
ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

FORMAL SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT, BUT ANY
REPORTS OF STRONG WIND GUSTS, HAIL OR RAINFALL AMOUNTS OVER AN
INCH WOULD BE GREATLY APPRECIATED.

LMZ521-522-541>543-072015-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
304 PM CDT THU OCT 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THERE IS A GOOD CHANCE OF THUNDERSTORMS TONIGHT. STRONG WINDS
AND HEAVY RAINFALL WILL BE THE MAIN THREATS.

INCREASING SOUTH WINDS AND BUILDING WAVES WILL CREATE HAZARDOUS
CONDITIONS ON THE BAY AND LAKE LATE TONIGHT. GALE WARNINGS HAVE
BEEN POSTED NORTH OF OCONTO AND STURGEON BAY...WITH SMALL CRAFT
ADVISORIES FARTHER SOUTH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

GUSTY WEST WINDS ON FRIDAY WILL CONTINUE TO CREATE HAZARDOUS
CONDITIONS ON THE BAY AND LAKE...WITH GALE WARNINGS CONTINUING
NORTH OF OCONTO AND STURGEON BAY AND SMALL CRAFT ADVISORIES
FARTHER SOUTH.

KALLAS/KIECKBUSCH

In the hours before

Special weather statement, Oct 7, 1:53 AM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
153 AM CDT FRI OCT 7 2016

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-071200-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
153 AM CDT FRI OCT 7 2016

...STRONG COLD FRONT SLIDING OVER CENTRAL...NORTH CENTRAL AND
NORTHEAST WISCONSIN THIS MORNING...

A STRONG COLD FRONT WILL TRACK OVER THE AREA THIS MORNING. SHOWERS
AND STORMS CAN BE EXPECTED ALONG AND AHEAD OF THE FRONT. WINDS
SHIFTING TO THE WEST WILL MARK THE FRONTS PASSAGE AND ALLOW A MUCH
COOLER AIR MASS TO POUR INTO THE AREA.

BEFORE FRONTAL PASSAGE, SOME SHOWERS AND STORMS MAY CONTAIN GUSTY
WINDS TO 40 MPH ALONG WITH SMALL HAIL. LOCALLY HEAVY DOWNPOURS
CAN ALSO BE EXPECTED.

AFTER FRONTAL PASSAGE, SHOWERS AND STORMS WILL TAPER OFF OR END
QUICKLY. HOWEVER WEST WINDS WILL INCREASE AND TURN RATHER GUSTY.
WIND GUSTS AGAIN MAY APPROACH 35 MPH THIS MORNING INTO EARLY
AFTERNOON BEFORE DIMINISHING LATER IN THE AFTERNOON.

THE GUSTY WINDS MAY IMPACT MOTORISTS IN ROUTE ON BRIDGES AND
OVERPASSES DURING THE MORNING COMMUTE.  DRIVE WITH CAUTION.

TDH/MG

Nearby

Frost Advisories in Wisconsin, 2016Every frost advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.